# SDR 2017FA0000351

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N754AP
- Make and model: Cirrus SR22
- Aircraft serial: 2871
- Aircraft time: 1,247 hours
- Engine: Cont IO550N
- Engine time: 1,247 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO550N
- Part serial: 691469
- Condition: Damaged
- Part time: 1,247 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, A

## Discrepancy

ON LONG FINAL AFTER A BANG AND A SHUDDER, PILOT NOTED A LOSS OF OIL PRESSURE THEN LOSS OF ENGINE POWER WITH A FORCED LANDING OFF AIRPORT, AIRCRAFT SUBSTANTIALLY DAMAGED.
